HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map

or
Sign up is free
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Calcarea Silicata
Picture of this second

Locations of visitors to this page

Kind Attn: Puttakka
Started by: udaya kumar at November 17 2010

Replies: 2 & Views: 2085    Font    Page 1 of 1            Reply

   
Kind Attn: Puttakka By: udaya kumar
--
  
November 17 2010
Please continue your case in this thread:

Re:SYZYGIUM JAMBOLANUM By: puttakka
November 17 2010
I am 67 years and suffering from diabetis type2 since 2002.I was taking glemipride4mg+pioglitozone15mg+volibo-0.3mg before breakfast,pioglitozone-15 mg+volibo 0.3mg before dinner and pioglitozone 15mg+ volibo 0.3mg before dinner as I get postprandials blood sugar levels above 300.After taking above medicines my blood sugar levels came to normal. But I got stomach discomfort.colic and burning pains in stomach.I went to a homeopath,who treated me thinking it as irritable bowel syndrome and could not give any relief. After that I went to a allopathic physician,he asked to discontinue volibo tablet for break fast,lunch and dinner dose. Also pioglitozone to dicontinue for lunch and dinner dose for 10 days.I was absolutely free from stomach trouble,During that 10 days I took syzygium jambolanum Q 15 drops with 6 table spoon water 3 times before 15 minutes of taking food.After 10 my blood sugar levels were checked and found 127 fasting and 367 after 2 hours of food. From the above it is clear that my sugar is controlled even after taking syzygium jamboanumQ.Now physician has presribed on 13th Nov glimipride 2mg+ metformin 500 mg before lunch and after dinner and pioglitozone 15mg morning.After taking for 4 days my stomach problems surfaced again.As syzygium jambolanum did not help me I stopped taking from 13th.Pl advice

--

Re:Kind Attn: Puttakka By: udaya kumar
--
  
November 17 2010
Stop all medicines and take Arsenic Album 30 three times a day for three days and report.

--

Re:Kind Attn: Puttakka By: puttakka
  
November 18 2010
thank you Dr

Page 1 of 1
Page 1 of 1
IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.